# SDR MTNA20032

- Difficulty date: April 2, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N728FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10657
- Engine: Rroyce DART5327R
- Engine time: 24,846 hours, 25,314 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 24,846 hours, 25,314 cycles
- Component: Engine, Rroyce
- Component part number: 5327R
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FROM CRW TO LCK THE LEFT ENGINE AUTO-FEATHERED.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED UNEVENTFULLY AT LCK.  THE CAUSE IS UNKNOWN AT THIS TIME.
